Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the uniqueness of compact solutions for certain elliptic differential equations


Author: Alfred Aeppli
Journal: Proc. Amer. Math. Soc. 11 (1960), 826-832
MSC: Primary 35.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0121567-1
MathSciNet review: 0121567
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. Voss, Einige differentialgeometrische Kongruenzsätze für geschlossene Flächen und Hyperflächen, Math. Ann. vol. 131 (1956) pp. 180-218. MR 0080327 (18:229f)
  • [2] H. Hopf, Lectures on differential geometry in the large, Stanford University, 1956.
  • [3] A. Aeppli, Einige Aehnlichkeits- und Symmetriesätze für differenzierbare Flächen im Raum, Comment. Math. Helv. vol. 33 (1959) pp. 174-195. MR 0115143 (22:5945)
  • [4] E. Hopf, Elementare Bemerkungen über die Lösungen partieller Differentialgleichungen zweiter Ordnung vom elliptischen Typus, Sitzungsberichte der Berliner Akademie der Wissenschaften vol. 19 (1927) pp. 147-152.
  • [5] -, A remark on linear elliptic differential equations of second order, Proc. Amer. Math. Soc. vol. 3 (1952) pp. 791-793. MR 0050126 (14:280b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.00

Retrieve articles in all journals with MSC: 35.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0121567-1
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society